# SDR SWAA2023072481475

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 29,148 hours, 13,742 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zn 400 Nacelle/P
- Stage of operation: AP
- How discovered: 9
- Nature of condition: K, O
- Precautionary procedure: O

## Discrepancy

LOSS OF B SYSTEM HYDRAULICS INFLIGHT WHEN FLAPS SELECTED TO POSITION 5. QUANTITY INDICATES ZERO<[01] FOUND #2 EDP LEAKING; REF ATTACHED NONROUTINES FOR WORK PERFORMED. AMM 29-11-00
